Formes normales pour les champs conformes pseudo-riemanniens  [ Normal forms for conformal vector fields ]
Bulletin de la Société Mathématique de France, Volume 141 (2013) no. 3, p. 377-421

We establish normal forms for conformal vector fields on pseudo-Riemannian manifolds in the neighborhood of a singularity. For real-analytic Lorentzian manifolds, we show that the vector field is analytically linearizable or the manifold is conformally flat. In either case, the vector field is locally conjugate to a normal form on a model space. For smooth metrics of general signature, we obtain the analogous result under the additional assumption that the differential of the flow at the fixed point is bounded.

Nous établissons des formes normales pour les champs conformes sur une variété pseudo-riemannienne, au voisinage d'une singularité. Sur une variété lorentzienne analytique, nous montrons qu'ou bien un tel champ est linéarisable au voisinage de la singularité, ou bien la variété est conformément plate. Dans tous les cas, le champs est localement conjugué à une forme normale sur un espace modèle. Pour des métriques lisses de signature quelconque, nous obtenons un résultat analogue sous l'hypothèse supplémentaire que la différentielle du flot au point fixe est bornée.

DOI : https://doi.org/10.24033/bsmf.2652
Classification:  53A50,  53C50
Keywords: conformal vector fields, pseudo-riemannian structures
@article{BSMF_2013__141_3_377_0,
     author = {Frances, Charles and Melnick, Karin},
     title = {Formes normales pour les champs conformes pseudo-riemanniens},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {141},
     number = {3},
     year = {2013},
     pages = {377-421},
     doi = {10.24033/bsmf.2652},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_2013__141_3_377_0}
}
Frances, Charles; Melnick, Karin. Formes normales pour les champs conformes pseudo-riemanniens. Bulletin de la Société Mathématique de France, Volume 141 (2013) no. 3, pp. 377-421. doi : 10.24033/bsmf.2652. http://www.numdam.org/item/BSMF_2013__141_3_377_0/

[1] D. V. Alekseevskiĭ - « Groups of conformal transformations of Riemannian spaces », Mat. Sb. (N.S.) 89 (131) (1972), p. 280-296. | MR 334077 | Zbl 0244.53031

[2] T. Barbot, V. Charette, T. Drumm, W. M. Goldman & K. Melnick - « A primer on the (2+1) Einstein universe », in Recent developments in pseudo-Riemannian geometry, ESI Lect. Math. Phys., Eur. Math. Soc., Zürich, 2008, p. 179-229. | MR 2436232 | Zbl 1154.53047

[3] A. L. Besse - Einstein manifolds, Ergebn. Math. Grenzg., vol. 10, Springer, 1987. | MR 867684 | Zbl 0613.53001

[4] A. Čap & K. Melnick - « Essential Killing fields of parabolic geometries », à paraître dans Indiana Univ. Math. J. | MR 3205536 | Zbl 1294.53045

[5] M. S. Capocci - « Conformal vector fields and non-degenerate distributions », Classical Quantum Gravity 13 (1996), p. 1717-1726. | MR 1400934 | Zbl 0858.53067

[6] -, « Essential conformal vector fields », Classical Quantum Gravity 16 (1999), p. 927-935. | MR 1682585 | Zbl 0937.53030

[7] C. Frances - « Géométrie et dynamique lorentziennes conformes », thèse de doctorat, École normale supérieure de Lyon, 2002.

[8] -, « Causal conformal vector fields, and singularities of twistor spinors », Ann. Global Anal. Geom. 32 (2007), p. 277-295. | MR 2336178 | Zbl 1126.53014

[9] -, « Dégénerescence locale des transformations pseudo-riemanniennes conformes », Ann. Inst. Fourier 62 (2012), p. 1627-1669. | Numdam | MR 3025150 | Zbl 1261.53052

[10] -, « Local dynamics of conformal vector fields », Geom. Dedicata 158 (2012), p. 35-59. | MR 2922702

[11] C. Frances & K. Melnick - « Conformal actions of nilpotent groups on pseudo-Riemannian manifolds », Duke Math. J. 153 (2010), p. 511-550. | MR 2667424

[12] M. Gromov - « Rigid transformations groups », in Géométrie différentielle (Paris, 1986), Travaux en Cours, vol. 33, Hermann, 1988, p. 65-139. | MR 955852

[13] G. S. Hall, M. S. Capocci & R. Beig - « Zeros of conformal vector fields », Classical Quantum Gravity 14 (1997), p. 49-52. | MR 1439817

[14] S. Kobayashi - Transformation groups in differential geometry, Classics in Mathematics, Springer, 1995. | MR 1336823

[15] W. Kühnel & H.-B. Rademacher - « Essential conformal fields in pseudo-Riemannian geometry », J. Math. Pures Appl. 74 (1995), p. 453-481. | MR 1354338

[16] -, « Conformal vector fields on pseudo-Riemannian spaces », Differential Geom. Appl. 7 (1997), p. 237-250. | MR 1480537

[17] -, « Essential conformal fields in pseudo-Riemannian geometry. II », J. Math. Sci. Univ. Tokyo 4 (1997), p. 649-662. | MR 1484606

[18] K. Melnick - « A Frobenius theorem for Cartan geometries, with applications », Enseign. Math. 57 (2011), p. 57-89. | MR 2850584

[19] D. W. Morris - Ratner's theorems on unipotent flows, Chicago Lectures in Mathematics, University of Chicago Press, 2005. | MR 2158954

[20] T. Nagano & T. Ochiai - « On compact Riemannian manifolds admitting essential projective transformations », J. Fac. Sci. Univ. Tokyo Sect. IA Math. 33 (1986), p. 233-246. | MR 866391

[21] R. W. Sharpe - Differential geometry, Graduate Texts in Math., vol. 166, Springer, 1997. | MR 1453120

[22] T. A. Springer - Linear algebraic groups, second éd., Progress in Math., vol. 9, Birkhäuser, 1998. | MR 1642713

[23] M. Steller - « Conformal vector fields on spacetimes », Ann. Global Anal. Geom. 29 (2006), p. 293-317. | MR 2251424